# SDR FDEA201611083902

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 69,312 hours, 30,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141N6302U3
- Condition: Gouged
- Location: L1 Doorway
- Part time: 26,644 cycles
- Component: Door, Boeing
- Component part number: 141N61005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PAN GOUGED AT AFT LWR RADIUS.  REMOVED AND REPLACED GOUGED DOOR PAN IAW SRM 51-40-02, AND DRAWING 141N6100.
